No Cover Image

Journal article 792 views

Stochastic differential delay equations with jumps, under nonlinear growth condition / Neils Jacob; Yongtian Wang; Chenggui Yuan

Stochastics An International Journal of Probability and Stochastic Processes, Volume: 81, Issue: 6, Pages: 571 - 588

Swansea University Authors: Neils, Jacob, Chenggui, Yuan

Full text not available from this repository: check for access using links below.

Published in: Stochastics An International Journal of Probability and Stochastic Processes
ISSN: 1744-2508 1744-2516
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1062
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 6
Start Page: 571
End Page: 588